Regularity of Invariant Measures on Finite and Infinite Dimensional Spaces and Applications

Bogachev VI, Röckner M (1995)
Journal of Functional Analysis 133(1): 168-223.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Bogachev, V.I.; Röckner, MichaelUniBi
Abstract / Bemerkung
In this paper we prove new results on the regularity (i.e., smoothness) of measures mu solving the equation L*mu=0 for operators of type L=Delta+B .del on finite and infinite dimensional state spaces E. In particular, we settle a conjecture of I. Shigekawa in the situation where Delta=Delta(H) is the Gross-Laplacian, (E, H, y) is an abstract Wiener space and B=-id(E)+v where v takes values in the Cameron-Martin space H. Using Gross' logarithmic Sobolev-inequality in an essential way we show that mu is always absolutely continuous w.r.t. the Gaussian measure y and that the square root of the density is in the Malliavin test function space of order 1 in L(2)(y). Furthermore, we discuss applications to infinite dimensional stochastic differential equations and prove some new existence results for L*mu=0. These include results on the ''inverse problem'', i.e., we give conditions ensuring that B is the (vector) logarithmic derivative of a measure. We also prove necessary and suf ficient conditions for mu to be symmetrizing (i.e., L is symmetric on L(2)(mu)). Finally, a substantial part of this work is devoted to the uniqueness of symmetrizing measures for L. We characterize the cases, where we have uniqueness, by the irreducibility of the associated (classical) Dirichlet forms. (C) 1995 Academic Press, Inc.
Erscheinungsjahr
1995
Zeitschriftentitel
Journal of Functional Analysis
Band
133
Ausgabe
1
Seite(n)
168-223
ISSN
0022-1236
Page URI
https://pub.uni-bielefeld.de/record/1640065

Zitieren

Bogachev VI, Röckner M. Regularity of Invariant Measures on Finite and Infinite Dimensional Spaces and Applications. Journal of Functional Analysis. 1995;133(1):168-223.
Bogachev, V. I., & Röckner, M. (1995). Regularity of Invariant Measures on Finite and Infinite Dimensional Spaces and Applications. Journal of Functional Analysis, 133(1), 168-223. https://doi.org/10.1006/jfan.1995.1123
Bogachev, V. I., and Röckner, M. (1995). Regularity of Invariant Measures on Finite and Infinite Dimensional Spaces and Applications. Journal of Functional Analysis 133, 168-223.
Bogachev, V.I., & Röckner, M., 1995. Regularity of Invariant Measures on Finite and Infinite Dimensional Spaces and Applications. Journal of Functional Analysis, 133(1), p 168-223.
V.I. Bogachev and M. Röckner, “Regularity of Invariant Measures on Finite and Infinite Dimensional Spaces and Applications”, Journal of Functional Analysis, vol. 133, 1995, pp. 168-223.
Bogachev, V.I., Röckner, M.: Regularity of Invariant Measures on Finite and Infinite Dimensional Spaces and Applications. Journal of Functional Analysis. 133, 168-223 (1995).
Bogachev, V.I., and Röckner, Michael. “Regularity of Invariant Measures on Finite and Infinite Dimensional Spaces and Applications”. Journal of Functional Analysis 133.1 (1995): 168-223.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar